BARD ACCESS SYSTEMS, INC. VACCESS CT LOW-PROFILE POWER-INJECTABLE IMPLANTABLE PORT; PORT CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Model Number |
7380000 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Pt had a port-a-cath placed.It was found to have become disconnected via imaging.Thirteen days later, the catheter portion of the pac was removed and one week after that, the port itself was removed and replaced with a new device.